| Model Number |
CL-20-MG |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: cl-20-mg; cl-20-mg polysorb* 0 vio 5x45cm gs24dt; (lot number: d3l3157y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a trauma surgery fascia, both needle and thread broke immediately while performing an interrupted suturing technique.The same issue occurred on the second suture.A new suture was used to resolve the issue.There was no patient injury.
Event or Problem Description
According to the reporter, during a trauma surgery fascia, both needle and thread broke immediately while performing an interrupted suturing technique.The same issue occurred on al five sutures from the same box.A new suture was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h11 d10 concomitant product: cl-20-mg; cl-20-mg polysorb* 0 vio 5x45cm gs24dt; (lot number: d3l3157y); cl-20-mg; cl-20-mg polysorb* 0 vio 5x45cm gs24dt; (lot number: d3l3157y); cl-20-mg; cl-20-mg polysorb* 0 vio 5x45cm gs24dt; (lot number: d3l3157y); cl-20-mg; cl-20-mg polysorb* 0 vio 5x45cm gs24dt; (lot number: d3l3157y); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted sutures were returned to the wound within the retainer.The sutures were broken and discolored (a sign of degradation).The needles were returned disengaged from the sutures.Upon microscopic inspection of the needle, normal crimp and swage marks were noted.Suture material was observed to be present in the needle swages, indicating the suture broke off at the swage.It was reported that the needle was detached.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.